Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Have IGA nephropathy. Prescribed Wysolone, Telma, Shelcal. Any side effect?

Iam 32 year old i suffering IGA nephropathy , My kidney damage, doctor has started the treatment, wysolone-80mg per day, telma 20 mg per day, shelcal 500 per day all over 4 week complete. and continue same medicine for change tablet below, wysolone-80mg per day, Name: ManjuR telma 40 mg per day, shelcal 500 per day next 4 week treatment, Kindly suggest on this treatment, any side effeect for my health.
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
High dose wysolone (steroid) is useful only in some forms of IgA nephropathy and not all. Usually it depends on the specific findings in the kidney biopsy and the amount of urine protein you are passing in a day.

High dose steroids (wysolone) for more than few months is associated with a lot of side effects. Expect your doctor to reduce the dose gradually with time.
Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor